# SDR CALA2016092795782

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 73,766 hours, 28,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY, FRAME 30 STRINGERS 40, 41, 42, 43R CLEATS HAVE CORROSION.  REPLACED THE CLEATS IAW SRM 51-42-1 1.
